# SDR N6WA2017083004

- Difficulty date: August 30, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 32,518 hours, 22,248 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB FWD DRAG ANGELE CRACKED AT AFT END.  PERFORMED A REPAIR ON THE DRAG ANGLE IAW REO 670-55-31-018.
